AMS Bookstore LOGO amslogo
Return to List

AMS TextbooksAMS Applications-related Books

Selfadjoint Operators in Spaces of Functions of Infinitely Many Variables
Yu. M. Berezanskiĭ
SEARCH THIS BOOK:

Translations of Mathematical Monographs
1986; 438 pp; hardcover
Volume: 63
ISBN-10: 0-8218-4515-2
ISBN-13: 978-0-8218-4515-8
List Price: US$135
Member Price: US$108
Order Code: MMONO/63
[Add Item]

Questions in the spectral theory of selfadjoint and normal operators acting in spaces of functions of infinitely many variables are studied in this book, and, in particular, the theory of expansions in generalized eigenfunctions of such operators. Both individual operators and arbitrary commuting families of them are considered. A theory of generalized functions of infinitely many variables is constructed. The circle of questions presented has evolved in recent years, especially in connection with problems in quantum field theory. This book will be useful to mathematicians and physicists interested in the indicated questions, as well as to graduate students and students in advanced university courses.

Table of Contents

  • Spaces of Generalized Functions
  • General Selfadjoint and Normal Operators
  • Some Classes of Operators Acting in a Space of Functions of Infinitely Many Variables
Powered by MathJax

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia